# SDR UPS02438270

- Difficulty date: April 19, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,255 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - BS 880 RT FRAME I/B CHORD FOUND CRACKED BETWEEN STR 34R & STR 35R.  FRAME I/B CHORD REPAIRED AS PER RS R-53-22-34785.
